# SDR UPS205332

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 650174313
- Condition: Cracked
- Location: Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, RT NR 2 ELEVATOR HINGE SUPPORT RIB IS CRACKED ON I/B UPPER FLANGE NEAR AFT END.  REMOVED RT NR 2 ELEVATOR HINGE SUPPORT RIB IAW SRM 51-30-2.
